• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

The automorphism groups of foliations with transverse linear connection

Central European Journal of Mathematics. 2013. Vol. 11. No. 12. P. 2076-2088.
Nina I. Zhukova, Anna Yu. Dolgonosova ..

The category of foliations is considered. In this category
morphisms are differentiable mappings transforming leaves of one
foliation into leaves of the other foliation.
We proved that the automorphism group of the foliations
admitting a transverse linear connection is an infinite-dimensional
Lie group modeled on $LF$-spaces. This result extends the corresponding
result of Macias-Virgos and Sanmartin for Riemannian foliations.
In particular, our result is valid for Lorentzian and
pseudo-Riemannian foliations.